# SDR 95ZZZX4170

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 7603 · Power Lever
- Part: Power Levers
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4254 - CREW REJECTED TAKEOFF.  BOTH POWER LEVERS STUCK AT FLIGHT IDLE GATE, WOULD NOT ADVANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT/MX ADJUSTED FLIGHT IDLE LOCK-OUT MECHANISM IAW MM 76-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
